# SDR AUS20020191

- Difficulty date: March 11, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: 72877
- Condition: Cracked
- Location: Reciprocating En
- Part time: 1,390 cycles
- Component: Reciprocating En, Lyc, IO540K1B5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NO6 CYLINDER INLET TAPPET AND NO4 CYLINDER EXHAUSTTAPPET BODIES CRACKED.
